# SDR NACA2020010800168

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6545813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS332.1, S8R, INTERCOSTAL T-BRACKET FOR DOOR STOP #1 CRACKED IN LOWER RADIUS. (VERIFIED BY NDT). AFT SIDE OF R1 DOOR.  REPLACED STA 332.1 STR 8R, INTERCOSTAL T-BRACKET FOR DOOR STOP #1 AFT SIDE OF R1 DOOR IAW BOEING DOC# 65-45813 REV AC & INSTALLED IAW B737-400 SRM REV 104 CH 51-40-02 PAR 4.
